Journal article icon

Journal article

Observers in nonlinear model-based predictive control

Abstract:

A closed-loop reformulation of the dual-mode paradigm affords significant advantages in model-based predictive control of systems subject to uncertainty and/or disturbances and/or nonlinear dynamics. This paper considers earlier results based on ellipsoidal invariant sets and proposes extensions to the output feedback nonlinear case by defining invariant sets both for the system state and the error dynamics of a nonlinear observer. Particular attention is paid to the class of systems with sep...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Publisher:
John Wiley and Sons Ltd
Journal:
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Volume:
10
Issue:
10
Pages:
749-761
Publication date:
2000-08-05
DOI:
ISSN:
1049-8923
URN:
uuid:e27ba8e7-96cf-49ba-a0fa-6f53c3f6cf6e
Source identifiers:
62884
Local pid:
pubs:62884

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP